# SDR SIMA201005302

- Difficulty date: February 20, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 24,601 hours, 24,548 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE-FLIGHT CHECK FOR FLIGHT 2754 THE CREW FOUND THAT THE EMERGENCY LIGHT ABOVE THE GALLEY SERVICE DOOR WAS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RESEATED THE EXIT SIGN CONNECTOR IAW AMM 33-50-14.  NO PARTS REMOVED OR REPLACED.  THE OPERATIONAL CHECK WAS GOOD IAW AMM 33-50-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
